# SDR UALA2010111604244

- Difficulty date: November 15, 2010
- Submitted: November 17, 2010
- Operation: Air carrier
- Aircraft: N216UA
- Make and model: Boeing 777222
- Aircraft serial: 30549
- Aircraft time: 42,479 hours, 5,412 cycles
- Engine: Pwa PW40903
- System (JASC): 5610 · Flight Compartment Windows
- Part: Seal
- Condition: Leaking
- Location: Cockpit Window
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FIRST OFFICERS WINDOW 2R CONTINUES HIGH PITCHED SQUEAL.   HALF WAY UP AFT VERTICAL POST.  FOUND SEALANT MISSING FROM SEAL RETAINER AT LOWER WINDOW FRAME.  APPLIED SEALANT PER MM.  CHECKED WITH DEF PRESS 3.0, NO LEAK FOUND PER MM.  REPLACED RIGHT NR 2 SLIDING WINDOW PER AMM.
